# SDR P5CA2016050400093

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,540 hours, 19,506 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591A
- Part serial: 0344
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT COOLING EICAS MESSAGE CAME ON SHORTLY AFTER TAKEOFF, STBY MODE SELECTED, MESSAGE EXTINGUISHED AND CAME BACK ON IN 5 MINUTES.  OVERRIDE MODE SELECTED. MESSAGE WENT OUT UNTIL JUST BEFORE LANDING.  R & R EXHAUST FAN B-12 IAW FIM 21-58, FT 902, BLOCK 50 AND AMM 21-58-06.  PERFOMED OPS CHECK NORMAL ON GROUND AT THIS TIME.  LP 800759-5 - ADDITIONAL TS PERFORMED IAW SSM 21-58-00 CONFIRMED COMPONENT CONDITION FOR EQUIPMENT COOLING SYSTEM FOR ACFT ON GROUND TEMP GREATER THAN 45 DEG F.  OPS IN AUTO/STBY AND OVRIDE MODE.  OPS CHECKS OF MANIFOLD/OVERRIDE VALVE, SUPPLY, EXHAUST FANS/ALL VALVES OPERATION NORMAL ON GROUND IAW AMM 21-58-00, CONFIG 6, PAGE 514.
